# SDR CSA2002F00000

- Difficulty date: August 16, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N207CS
- Make and model: Beech C-99
- Aircraft serial: U207
- Engine: Pwa PT6*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 9980035
- Part serial: 19698IB5342OB
- Condition: Destroyed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDED, PILOT REPORTED A TOTAL FAILURE OF THE LT BRAKE SYSTEM.  THE AIRCRAFT WAS ABLE TO STOP USING PROPELLER REVERSE WITHOUT INCIDENT, AND WAS TOWED OFF OF THE RUNWAY.  INSPECTION OF THE BRAKES REVEALED THAT THE BOTTOM OF BOTH CALIPERS ON THE LEFT GEAR HAD BROKEN.  IT WAS APPARENT THAT A PIECE OF FOD HAD GOTTEN BETWEEN THE TWO WHEELS AND BROKE BOTH CASTINGS.  THIS CAUSED THE LOSS OF THE HYDRAULIC FLUID FOR THE BRAKE SYSTEM.  THE AIRCRAFT HAD LANDED, THIS IS GRAVEL RUNWAY, THE PILOTS REPORTED NOTHING OUT OF ORDINARY AT THAT STOP.  SPECULATE THAT LARGE ROCK HAD GOTTEN IN AND CAUSED THE DAMAGE, NO DAMAGE WAS FOUND ON TIRES OR WHEELS.
